# SDR SWIA200922373

- Difficulty date: August 11, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 16,492 hours, 14,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT NR 4 INOP.  (FLT 6714)  RELAMPED EMERGENCY LIGHT.
